# SDR SWAA060042

- Difficulty date: January 2, 2006
- Submitted: January 5, 2006
- Operation: Air carrier
- Aircraft: N692SW
- Make and model: Boeing 737-3T5
- Aircraft serial: 23062
- Aircraft time: 68,232 hours, 48,147 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 6545769
- Condition: Cracked
- Location: Bs 522
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED C3 CHECK, FOUND FUSELAGE SKIN CRACKED AT EXTERNAL A/C SUPPLY ACCESS CUTOUT, FWD LT CORNER, BS 522.35, STR 28L.  REPAIRED SKIN PER SWA EA.
